# SDR SWAA2023011984760

- Difficulty date: December 22, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 500-500a S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHIELD WEB LOCATED BTW BS 500 - 500A. STR 26R, RBL 28 IN THE FWD CARGO COMPARTMENT.   REPLACED THE SHIELD WEB IAW SRM 51-40-02-0G-0, AND DWG 143A0080 23 REV-.
